# SDR 9800553226

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Condition: Intermittent
- Location: E/E Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED ECAM WARNING ELEC ESS BUSSES ON BAT.  RETURNED TO YVR AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RELAY 16XC, OPERATIONAL CHECK OK.
